default-icon
Penis shrinkage
One year before I use Viagra tablet for five day( continuesly).after few days my penis got shrinked and went to a doctor.he examined with few testings and everything thing fine. There after my flaccid size is keep shrinking and unable to restore. My erection and sex are not as before.. I am depressed a lot. I been to many doctors but unable to stop shrinking. Plz help me to restore.
81 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sanjay Erande
Sexologist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Never take Viagra ( tadalafil ) like medicines ....as it has too many side effects. ....Rather than it. .... take ayurvedic medicines from a consultant .....Ayurvedic medicines gives nice results for sexual problems. ....so consult first a reputed ayurvedic sexologist in your city
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.